U.S. doctors online nowAsk doctors free
ZA
A 31-year-old female asked:

I was on depo and i stopped last year april then i got my first period last month,it lasted for 4/5 days.this was my 2nd period since i've stopped depo.on wednesday i was spotting for the entire day then bleed very light on thursday and it stopped.

1 doctor answer1 doctor weighed in
Dr. Rebecca Gliksman
Internal Medicine 39 years experience
Depo: Dysfunction bleeding is not uncommon after going off birth control and in particular after depo. https://www.verywellhealth.com/starting-and-stopping-depo-provera-906708

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Apr 29, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.